# SDR SWIA202158277

- Difficulty date: April 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CORRODED BETWEEN F/S 333.00 AND F/S 349.00      (C-CHECK RO 5/20/2021)    REPLACED STR 23R BETWEEN FS 333-349 REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A / C/W TASK CARD 51-900-1002-SKY
